# SDR SCNA20250827338

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,313 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insert
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY GALLEY MAT THRESHOLD PLATE HAS LOOSE INSERTS IN FLOORBOARD BETWEEN GIRT BAR FLOOR MOUNTS.  INSTALLED NEW INSERTS AND SECURED THRESHOLD PLATE.
